# SDR MWEA001227

- Difficulty date: December 6, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99576763
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN FASTENER HOLES ON INTERCOSTAL AT LONGERON 8 LEFT BETWEEN STATION 332 AND 313.  --  FABRICATED AND INSTALLED REPAIR DOUBLER.
